Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am getting stomach pain after eating or drinking

i am 24 yr old , female , married, from last fews days ....i have a problem of stomach ache .....after eating or drinking anything my stomach starts paining , ard my navel area....can you suggest me some reason....
Sun, 8 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Lab Tests ,  
Medical Topics
General & Family Physician 's  Response
hi,
you might have hyper acidity with gastritis.
If you have frequency of motions or griping pain while passing stool you may have intestinal infection,bacterial or amoebic.
take light diet,plenty of liquid,curd,butter milk and rice. Avoid fried and chillies food.
Take antacid and antispasmodic medicines.
If no relief then go for stool test and ultra sound.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I ve been having a stomach problem for the past year. I will think I m extremely hungry after not eating for a while. I get some food and start to eat it and instantly feel awful. My stomach starts to hurt and I am struck with nausea. It s getting to be very annoying because I can t seem to eat normally.

doctor1 MD

Every time I eat any kind of food or drink it goes way down to the very lower part of my stomach, like literally right on the groin. I get pains too. Everyone else s food goes to the middle of there stomach. Mine is very odd and doesn t t. Do you know what s wrong? Can this be fixed by surgery?

doctor1 MD

I was drinking too much recently and have been for a while and for the last 2 weeks i started getting really bad stomach pains so i decided to take everevcents (andrews salts) and this did not help i couldnt eat and now have really bad diarrorea i have taken eltrolytes to relieve the diarrorea but was wondering why have i only had it twice when really with my daily drink intake it should be constant

Recent questions on  Antispasmodic medication

doctor1 MD

Hello. I received my period on Monday evening, which typically lasts three days. I am still bleeding a lot, and have cramps, a sore lower back, as if I were in the middle of my cycle. I am worried, and feel something is off. I did have severe pain...

doctor1 MD

My wife (31 years) is having persistent stomach ache in the form of shooting pain frequently. She took Norflox-TZ (2 tablets) but there is no relief so far. Can you advise what could be the best remedy?

doctor1 MD

My Wife is having a lower abdomen pain after taking an i Pill , how to get rid of it ? Please let me know.

doctor1 MD

For months now I have had pain under the ribcage, this has, in recent weeks started to radiate throughout my back. In addition I am constantly bloated, especially after meals & either seem to have constipation or the runs. Omoprozole tablets have not eased, neither have ibrufen.

doctor1 MD

hey i ate breakfast this morning after i started experiencing abdominal pain mostly on the left side i thought i had to go number two i tried and got a little loose stool out but nothing major i have been hurting all day i took a shower and also noticed i was ovulating as well please tell me what u think it is and what i should do.

doctor1 MD

I have a cramp in my lower left side, below the navel that waxes and wanes, and goes on for weeks at a time. Sometimes it is sharp, but usually is dull. I only get occasional diarea. I m not constipated. I m taking an antispasmodic ,which seems to help. It does seem to be effected by food, especially certain types. Not sure what it could be.

doctor1 MD

Hi. My baby is 3 months old. For past 3-4 days she has been crying uncontrollably for 5-10 minutes every night between 9 and 10pm. I was advised by my pediatrician to give Collimex. However I noticed that the formulation contained Dicycloverine which has serious side effects (see NHS webpage -http://www.nhs.uk/Conditions/Colic/Pages/Treatment.aspx)
I had changed my pediatrician and he advised Neopeptine. I understand it contains Simeticone (which has no known side effects according to NHS). Dill seed oil is also safe. Are the other ingredients safe - Amylase & Papain? Thanks - Madhuri